# SDR AALA202201028425

- Difficulty date: December 19, 2021
- Submitted: January 2, 2022
- Operation: Air carrier
- Aircraft: N438AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10641
- Aircraft time: 559 hours, 163 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 70200103
- Part serial: 70200C1097
- Condition: Low Pressure
- Location: Zone 200 - Fuse
- Part time: 667 hours, 194 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT OVERWING EXIT 2L SLIDE LOW PRESSURE ON FLIGHT ATTENDANT PANEL. SLIDE PRESSURE GAUGE READS GOOD. **SUPPLEMENTAL REPORT FOR AALA202112218425: REPLACED LEFT OVERWING EXIT SLIDE INFLATION RESERVOIR PER AMM 25-62-49-400-001-A.** (CLOSED)
